VOL. 17 · NO. 5 | 2013
Bilender Allahverdiev
Taiwanese J. Math. 17 (5), 1487-1502, (2013) DOI: 10.11650/tjm.17.2013.2734 Open Access
KEYWORDS: 1D singular Hamiltonian system, maximal dissipative operator, selfadjoint dilation, scattering matrix, functional model, Characteristic function, completeness of the system of root vectors, 47A20, 47A40, 47A75, 47B44, 34L10, 34L40, 34B40, 34L25, 47A45
Lei Qiao, Guoshuang Pan
Taiwanese J. Math. 17 (5), 1503-1521, (2013) DOI: 10.11650/tjm.17.2013.2912 Open Access
KEYWORDS: asymptotic behavior, integral representation, stationary Schrödinger equation, generalized harmonic function, cone, 31B05, 31B10
Zhi-Wei Sun
Taiwanese J. Math. 17 (5), 1523-1543, (2013) DOI: 10.11650/tjm.17.2013.2488 Open Access
KEYWORDS: Fibonacci numbers, central binomial coefficients, congruences, Lucas sequences, 11B39, 11B65, 05A10, 11A07
D. W. Yoon
Taiwanese J. Math. 17 (5), 1545-1556, (2013) DOI: 10.11650/tjm.17.2013.2425 Open Access
KEYWORDS: Riemannian product space, translation surface, minimal surface, 53C30, 53A10
Shung-Liang Wu
Taiwanese J. Math. 17 (5), 1557-1574, (2013) DOI: 10.11650/tjm.17.2013.2703 Open Access
KEYWORDS: cycle system, cyclic, 05C99
Jianwen Zhou, Yongkun Li, Yanning Wang
Taiwanese J. Math. 17 (5), 1575-1596, (2013) DOI: 10.11650/tjm.17.2013.2537 Open Access
KEYWORDS: nonautonomous second-order systems, Time scales, impulse, variational approach, 34N05, 34B37, 37J45, 34C25
Wataru Takahashi, Ngai-Ching Wong, Jen-Chih Yao
Taiwanese J. Math. 17 (5), 1597-1611, (2013) DOI: 10.11650/tjm.17.2013.2921 Open Access
KEYWORDS: Banach limit, contractive mapping, fixed point, hybrid mapping, Hilbert space, nonspreading mapping, 47H10
T. Tamizh Chelvam, S. Nithya
Taiwanese J. Math. 17 (5), 1613-1625, (2013) DOI: 10.11650/tjm.17.2013.2739 Open Access
KEYWORDS: zero-divisor graph, 3-prime ideal, domination, spectrum of 3-prime ideals, 16Y30, 05C69
Ling Ding
Taiwanese J. Math. 17 (5), 1627-1650, (2013) DOI: 10.11650/tjm.17.2013.2798 Open Access
KEYWORDS: nonhomogeneous Schrödinger-Poisson system, variational methods, ‎positive‎ ‎solutions, asymptotically linear, 45M20, 35J20, 35J60
Wayne Goddard, Peter Dankelmann, Charles A. McPillan, Henda C. Swart
Taiwanese J. Math. 17 (5), 1651-1658, (2013) DOI: 10.11650/tjm.17.2013.2583 Open Access
KEYWORDS: scattering number, graph, toughness, triangle-free, 05C40, 05C42
Parameshwary Srivastava, S. Mohanta
Taiwanese J. Math. 17 (5), 1659-1676, (2013) DOI: 10.11650/tjm.17.2013.1748 Open Access
KEYWORDS: fuzzy number, modulus function, $\Delta^{m}-$statistical convergence, $\Delta^{m}-$statistical pre-Cauchy sequence, 40A05, 40D25, ‎40G15‎, 40G99, 46A45
Yao Lin Ong
Taiwanese J. Math. 17 (5), 1677-1691, (2013) DOI: 10.11650/tjm.17.2013.2440 Open Access
KEYWORDS: Vandermonde's convolution, multiple zeta value, shuffle product, 40A25, 40B05, 11M41, 11M06, 33E20
P. Muthukumar, C. Rajivganthi
Taiwanese J. Math. 17 (5), 1693-1713, (2013) DOI: 10.11650/tjm.17.2013.2743 Open Access
KEYWORDS: approximate controllability, fixed point Theorem, fractional order neutral stochastic integro-differential system, Hilbert space, 34K50, 93B05, 93E03
Tao Zhu, Chao Song, Gang Li
Taiwanese J. Math. 17 (5), 1715-1725, (2013) DOI: 10.11650/tjm.17.2013.2922 Open Access
KEYWORDS: measure of noncompactness, Quadratic integral equation, nondecreasing solutions, fixed point Theorem, 45M99‎, 47H09
Zhong-bao Wang, Nan-jing Huang
Taiwanese J. Math. 17 (5), 1727-1750, (2013) DOI: 10.11650/tjm.17.2013.3044 Open Access
KEYWORDS: generalized $f$-projection operator, degree theory, generalized set-valued variational inequality, lower semicontinuity, Mosco-convergence, 49J40, 47J20
Yongmin Liu, Yanyan Yu
Taiwanese J. Math. 17 (5), 1751-1764, (2013) DOI: 10.11650/tjm.17.2013.3090 Open Access
KEYWORDS: unit ball, mixed norm space, Zygmund-type space, Riemann-Stieltjes operator, 47B38, 47G10, 32A10‎, 32A18
Ciprian A. Tudor
Taiwanese J. Math. 17 (5), 1765-1777, (2013) DOI: 10.11650/tjm.17.2013.2724 Open Access
KEYWORDS: fractional Brownian motion, Stochastic heat equation, Local times, chaos expansion, multiple Wiener-Itô integrals, Watanabe spaces, 60F05, 60H05, 91G70
Huifang Liu, Zhiqiang Mao
Taiwanese J. Math. 17 (5), 1779-1790, (2013) DOI: 10.11650/tjm.17.2013.2965 Open Access
KEYWORDS: meromorphic function, small function, uniqueness, angular domain, 30D30, 30D35
Wei-Jun Lu
Taiwanese J. Math. 17 (5), 1791-1817, (2013) DOI: 10.11650/tjm.17.2013.2549 Open Access
KEYWORDS: warped product metric, Ricci flow, hyperbolic geometric flow, preserved flow-type condition, evolution equation, 53C21, 53C25, 53C44, 58J45
Teodora Chirilǎ
Taiwanese J. Math. 17 (5), 1819-1837, (2013) DOI: 10.11650/tjm.17.2013.2966 Open Access
KEYWORDS: biholomorphic mapping, $g$-Loewner chain, $g$-Parametric representation, roper-Suffridge extension operator, spirallike mapping of type $\delta$ and order $\gamma$, starlike mapping, starlike mapping of order $\gamma$, Subordination, 32H, 30C45
Yeong-Cheng Liou, Li-Jun Zhu, Yonghong Yao, Chiuh-Cheng Chyu
Taiwanese J. Math. 17 (5), 1839-1853, (2013) DOI: 10.11650/tjm.17.2013.3175 Open Access
KEYWORDS: split feasibility problem, fixed point, Nonexpansive mapping, strong convergence, 47J25, 47H09, 65J15, 90C25
Back to Top